Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2020, Volume 17, Pages 1155–1164 (Mi semr1281)  

Mathematical logic, algebra and number theory

The behavior of $\pi$-submaximal subgroups under homomorphisms with $\pi$-separable kernels

Danila O. Revinab, Andrei V. Zavarnitsinea

a Sobolev Institute of Mathematics, 4, Koptyug ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 1, Pirogova str., Novosibirsk, 630090, Russia

Abstract: We explore the extent to which constructing the inductive theory of $\mathfrak{X}$-submaximal subgroups is possible. To this end, we study the behavior of $\mathfrak{X}$-submaximal subgroups under homomorphisms with $\mathfrak{X}$-separable kernels and construct examples where such behavior is irregular.

Keywords: $\mathfrak{X}$-maximal subgroup, $\mathfrak{X}$-submaximal subgroup, complete class, $\pi$-separable group.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-51-00007
Siberian Branch of Russian Academy of Sciences I.1.1., project  0314-2016-0001
This work was funded by RFBR and BRFBR, project  20-51-00007 and by the Program of Fundamental Scientific Research of the SB RAS  I.1.1., project  0314-2016-0001.


DOI: https://doi.org/10.33048/semi.2020.17.087

Full text: PDF file (365 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.542.6
MSC: 20E28,\,20E34
Received June 17, 2020, published August 24, 2020
Language:

Citation: Danila O. Revin, Andrei V. Zavarnitsine, “The behavior of $\pi$-submaximal subgroups under homomorphisms with $\pi$-separable kernels”, Sib. Èlektron. Mat. Izv., 17 (2020), 1155–1164

Citation in format AMSBIB
\Bibitem{RevZav20}
\by Danila~O.~Revin, Andrei~V.~Zavarnitsine
\paper The behavior of $\pi$-submaximal subgroups under homomorphisms with $\pi$-separable kernels
\jour Sib. \`Elektron. Mat. Izv.
\yr 2020
\vol 17
\pages 1155--1164
\mathnet{http://mi.mathnet.ru/semr1281}
\crossref{https://doi.org/10.33048/semi.2020.17.087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000562963000001}


Linking options:
  • http://mi.mathnet.ru/eng/semr1281
  • http://mi.mathnet.ru/eng/semr/v17/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104
    Full text:13
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022